# SDR ABXA050125

- Difficulty date: May 18, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 41,927 hours, 36,074 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Emergency Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR LIGHT FLASHED INTERMITTENTLY IN TURBULENCE.  FOUND EMERGENCY DOOR LIGHT FLICKERING ON GROUND.  NO EICAS MESSAGE.  CODE 007 ON PSEU.  RESEATED CARD 3 AND 4 IN PSEU.  RETESTED PSEU IAW B767 MM 32-09-04.  NO FAULTS NOTED.  DOOR LIGHT EXTINGUISHED.
